×

zbMATH — the first resource for mathematics

Fasthomogene Kählermannigfaltigkeiten mit verschwindender erster Bettizahl. (German) Zbl 0248.32021

MSC:
32M10 Homogeneous complex manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] BLANCHARD, A.: Sur les variétés analytiques complexes. Ann. Sci. ec. norm. sup. 73, 157–202 (1956) · Zbl 0073.37503
[2] BOREL, A.: Kählerian cosetspaces of semisimple Lie groups. Proc. Nat. Acad. Sci. U.S. 40, 1147–1151 (1954) · Zbl 0058.16002 · doi:10.1073/pnas.40.12.1147
[3] BOREL, A.: Linear algebraic groups, New York – Amsterdam: Benjamin 1969 · Zbl 0206.49801
[4] BOREL, A. u. R. REMMERT: Über kompakte homogene Kählersche Mannigfaltigkeiten. Math. Ann. 145, 429–439 (1962) · Zbl 0111.18001 · doi:10.1007/BF01471087
[5] CHEVALLEY, C.: Théorie des groupes de Lie, Paris: Hermann 1968
[6] GOTO, m.: On algebraic homogeneous spaces. Am. J. Math. 76, 811–818 (1954) · Zbl 0056.39803 · doi:10.2307/2372654
[7] HELGASON, S.: Differential geometry and symmetric spaces, New York and London: Academic Press 1962 · Zbl 0111.18101
[8] KODAIRA, K.: On Kähler varieties of restricted type. Ann. of. Math. 60, 28–48 (1954) · Zbl 0057.14102 · doi:10.2307/1969701
[9] LASCOUX, A. u. M. BERGER: Variétés kähleriennes compactes. Lecture Notes in Math. 154, Berlin-Heidelberg-New York: Springer 1970 · Zbl 0205.51702
[10] OELJEKLAUS, E.: Über fasthomogene kompakte komplexe Mannigfaltigkeiten. Schriftenreihe des Math. Inst. d. Univ. Münster, 2. Serie, Bd. 1 (1970) · Zbl 0196.09602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.